# SDR EIAA2011097

- Difficulty date: July 31, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 96,601 hours
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE A LOOP FIRE DETECTION SYSTEM FAULT LIGHT ILLUMINATED, GAUGE NEEDLE FLUCTUATING.  XFRD TO DMI 182 AS PER MEL 26-1 CAT C DUE 8/11/11.  INSTALLED PLACARD.  RESEATED AND SHOOK DOWN LOOP SENSOR AND CHECKED FOR CHAFING WIRES.  NO FAULT FOUND.  OPS CHECK NORMAL ON GROUND REF MM 26-10-00 PG 501.  CLEARED DMI AND REMOVED ALL PLACARDS.
